The survival probability for critical spread-out oriented percolation above 4+1 dimensions. II. Expansion
Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 5, p. 509-570
@article{AIHPB_2007__43_5_509_0,
     author = {Van der Hofstad, Remco and den Hollander, Frank and Slade, Gordon},
     title = {The survival probability for critical spread-out oriented percolation above $4+1$ dimensions. II. Expansion},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {43},
     number = {5},
     year = {2007},
     pages = {509-570},
     doi = {10.1016/j.anihpb.2006.09.002},
     zbl = {1134.60063},
     mrnumber = {2347096},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2007__43_5_509_0}
}
Van der Hofstad, Remco; den Hollander, Frank; Slade, Gordon. The survival probability for critical spread-out oriented percolation above $4+1$ dimensions. II. Expansion. Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 5, pp. 509-570. doi : 10.1016/j.anihpb.2006.09.002. http://www.numdam.org/item/AIHPB_2007__43_5_509_0/

[1] D.J. Barsky, M. Aizenman, Percolation critical exponents under the triangle condition, Ann. Probab. 19 (1991) 1520-1536. | MR 1127713 | Zbl 0747.60093

[2] C. Bezuidenhout, G. Grimmett, The critical contact process dies out, Ann. Probab. 18 (1990) 1462-1482. | MR 1071804 | Zbl 0718.60109

[3] G. Grimmett, Percolation, second ed., Springer, Berlin, 1999. | MR 1707339 | Zbl 0926.60004

[4] G. Grimmett, P. Hiemer, Directed percolation and random walk, in: Sidoravicius V. (Ed.), In and Out of Equilibrium, Birkhäuser, Boston, 2002, pp. 273-297. | MR 1901958 | Zbl 1010.60087

[5] T. Hara, G. Slade, Mean-field critical behaviour for percolation in high dimensions, Comm. Math. Phys. 128 (1990) 333-391. | MR 1043524 | Zbl 0698.60100

[6] T. Hara, G. Slade, The scaling limit of the incipient infinite cluster in high-dimensional percolation. I. Critical exponents, J. Stat. Phys. 99 (2000) 1075-1168. | MR 1773141 | Zbl 0968.82016

[7] R. van der Hofstad, F. den Hollander, G. Slade, The survival probability for critical spread-out oriented percolation above 4+1 dimensions. I. Induction. Preprint, 2005. Probab. Theory Related Fields, in press. | MR 2299712 | Zbl 1130.60094

[8] R. Van Der Hofstad, F. Den Hollander, G. Slade, Construction of the incipient infinite cluster for spread-out oriented percolation above 4+1 dimensions, Comm. Math. Phys. 231 (2002) 435-461. | MR 1946445 | Zbl 1013.82017

[9] R. Van Der Hofstad, A. Sakai, Gaussian scaling for the critical spread-out contact process above the upper critical dimension, Electron. J. Probab. 9 (2004) 710-769. | MR 2110017 | Zbl 1077.60076

[10] R. Van Der Hofstad, A. Sakai, Critical points for spread-out self-avoiding walk, percolation and the contact process, Probab. Theory Related Fields 132 (2005) 438-470. | MR 2197108 | Zbl 1083.60080

[11] R. van der Hofstad, A. Sakai, Convergence of the critical finite-range contact process to super-Brownian motion above the upper critical dimension. I. The higher-point functions, in preparation. | Zbl 1226.60139

[12] R. van der Hofstad, A. Sakai, Convergence of the critical finite-range contact process to super-Brownian motion above the upper critical dimension. II. The survival probability, in preparation.

[13] R. Van Der Hofstad, G. Slade, A generalised inductive approach to the lace expansion, Probab. Theory Related Fields 122 (2002) 389-430. | MR 1892852 | Zbl 1002.60095

[14] R. Van Der Hofstad, G. Slade, Convergence of critical oriented percolation to super-Brownian motion above 4+1 dimensions, Ann. Inst. H. Poincaré Probab. Statist. 39 (2003) 415-485. | Numdam | MR 1978987 | Zbl 1020.60099

[15] N. Madras, G. Slade, The Self-Avoiding Walk, Birkhäuser, Boston, 1993. | MR 1197356 | Zbl 0780.60103

[16] B.G. Nguyen, W.-S. Yang, Triangle condition for oriented percolation in high dimensions, Ann. Probab. 21 (1993) 1809-1844. | MR 1245291 | Zbl 0806.60097

[17] A. Sakai, Mean-field critical behavior for the contact process, J. Stat. Phys. 104 (2001) 111-143. | MR 1851386 | Zbl 1019.82012

[18] G. Slade, The Lace Expansion and its Applications, Lecture Notes in Mathematics, vol. 1879, Springer, 2006, Ecole d'Eté Probabilit. Saint-Flour. | MR 2239599 | Zbl 1113.60005